Metrics

From
On an Integer Sequence via Euler ϕ Function by Binu K P, Vinod S and K Vishnu Namboothiri American Journal of Applied Mathematics and Statistics. 2019, 7(3), 112-114 doi:10.12691/ajams-7-3-5
Views
1035
Html 929
Abstract 106
09 May 2019 (publication date) through 20 October 2019 *
10.14 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 330
PDF105
Epub95
XML76
PPT0
Figures25
Tables29
Export: 404
RIS117
BibTex149
Endnote138
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com